# SDR DALA2025080105778

- Difficulty date: July 29, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 96,928 hours, 18,244 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE RH FUSELAGE SKIN AT STA1783 UNDER SEAL PANEL 314CRX FOUND ABRASION.   DAMAGED AREA REPAIRED PER SRM 53-80-01.
